# SDR USAA2009060191360

- Difficulty date: May 31, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 72,270 hours, 26,031 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - RON - MAJOR REPAIR - LOG 4521789 - DELAMINATION WITH PARTIAL SEPARATION ON RIGHT HAND AILERON LOWER LEADING EDGE JUST INBOARD OF OUTBOARD PCA. REPAIRED RIGHT HAND AILERON LOWER LEADING EDGE IAW B757 SRM 57-60-01, 51-70-04, & 51-70-17.
